About

Lemsip Max capsules are designed to help relieve symptoms associated with cold and flu, including headaches, chesty coughs, fever, sore throat and a blocked nose. Containing Paracetamol to help ease body aches and pains.

Dosage:

Adults (16 years and over): Two capsules every 4-6 hours, maximum of four doses in any 24 hours.
Children (12-15 years): One capsule every 4-6 hours to a maximum of four doses in any 24 hours.

Contains:

Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg and Guaifenesin 100mg.

Caution:

Do not exceed the stated dose. Do not take with any other paracetamol products. Keep out of the reach and sight of children. If you are pregnant or are being prescribed medicine by your doctor, seek his advice before taking this product. Always read the label.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in